International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 251-256
Impulsive functional-differential equations with nonlocal
1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Institute of Mathematics, Bulgarian Academy of Sciences, Sofia 1113, Bulgaria
Received 22 April 2001; Revised 7 August 2001
Copyright © 2002 Haydar Akça et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence, uniqueness, and continuous dependence of a mild
solution of an impulsive functional-differential evolution
nonlocal Cauchy problem in general Banach spaces are studied.
Methods of fixed point theorems, of a semigroup of operators and the Banach contraction theorem are applied.